# SDR AALA202212148253

- Difficulty date: December 13, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N305NX
- Make and model: Boeing 737823
- Aircraft serial: 31253
- Aircraft time: 17,316 hours, 7,333 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Out Of Adjust
- Location: R1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1R GIRT BAR DIFFICULT TO ARM AND DISARM. ADJUSTED R1 GIRT BAR DISARM HOLD RETAINER CLIPS.
